PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1987 May; 80(5): 325–326.
PMCID: PMC1290825

Reye's syndrome and aspirin.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (219K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • BRODY TM. Action of sodium salicylate and related compounds on tissue metabolism in vitro. J Pharmacol Exp Ther. 1956 May;117(1):39–51. [PubMed]
  • Thompkins L, Lee KH. Studies on the mechanism of action of salicylates. IV. Effect of salicylates on oxidative phosphorylation. J Pharm Sci. 1969 Jan;58(1):102–105. [PubMed]
  • Spenney JG, Bhown M. Effect of acetylsalicylic acid on gastric mucosa. II. Mucosal ATP and phosphocreatine content, and salicylate effects on mitochondrial metabolism. Gastroenterology. 1977 Nov;73(5):995–999. [PubMed]
  • Glezen WP. Aspirin and Reye's syndrome. Am J Dis Child. 1982 Nov;136(11):971–972. [PubMed]
  • Rowe PH, Starlinger MJ, Kasdon E, Marrone G, Silen W. Effect of simulated systemic administration of aspirin, salicylate, and indomethacin on amphibian gastric mucosa. Gastroenterology. 1986 Mar;90(3):559–569. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press